Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Started medication for bronchitis. Developed warm, red and itchy patches on arm. What should I do?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I just started Albuterol, Prednisone, and Tussionex ext-rel for bronchitis. I started the medications one day ago and this evening I developed warm, red patches on both arms, in the same place; upper arm outside. They itch slightly. I should also state that I am on Lithium, Lamictol, Sertreline and Ambian.
Posted Thu, 20 Dec 2012 in Skin Rash
Answered by Dr. Pavan Kumar Gupta 2 hours later
These red patches don't seem to be caused by the anti bronchitis medicines ypu are taking.Had these been due to drugs,then whole body would have been involved.
These red rashes seem to be allergic in nature.
There is no point in discontinuing the medicines.
You may take some anti allergic medicine like cetrizine in the night and apply 1% hydrocortisone ointment locally.
You should be all right soon.
However if your rashes and itch increases,then you may have to consult your doctor for diagnosing the exact cause.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor